# SDR HYIA20141017053

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 24 CORROSION BETWEEN STRINGERS 19 - 20 RHS.  CORRODED FRAME PORTION CUT AWAY & NEW PORTION SPLICED AT LEVEL OF STRINGERS 17 LT & RT IAW ADAPTATION OF SRM REPAIR IAW 53-00-00 FIG 435 FOLLOWING ATR INSTRUCTION.  IAW EO ATR-53-68-2014.
